Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the distribution of values of bounded analytic functions


Author: Wladimir Seidel
Journal: Trans. Amer. Math. Soc. 36 (1934), 201-226
MSC: Primary 30D35
MathSciNet review: 1501738
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501738-9
Article copyright: © Copyright 1934 American Mathematical Society